Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 164287, 7 pages
http://dx.doi.org/10.1155/2013/164287
Research Article

On Harmonic Meromorphic Functions Associated with Basic Hypergeometric Functions

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor D. Ehsan, Malaysia

Received 4 August 2013; Accepted 14 September 2013

Academic Editors: A. Favini and N. Kallur

Copyright © 2013 Huda Al dweby and Maslina Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Dziok and H. M. Srivastava, “Classes of analytic functions associated with the generalized hypergeometric function,” Applied Mathematics and Computation, vol. 103, no. 1, pp. 1–13, 1999. View at Google Scholar · View at Scopus
  2. J. A. Kim and K. H. Shon, “Mapping properties for convolutions involving hypergeometric functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 17, pp. 1083–1091, 2003. View at Publisher · View at Google Scholar · View at Scopus
  3. K. I. Noor, “Integral operators defined by convolution with hypergeometric functions,” Applied Mathematics and Computation, vol. 182, no. 2, pp. 1872–1881, 2006. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Darus and R. W. Ibrahim, “On integral operator involving generalized hypergeometric function,” Advanced Studies in Theoretical Physics, vol. 4, no. 17-20, pp. 805–816, 2010. View at Google Scholar · View at Scopus
  5. B. C. Carlson and D. B. Shaffer, “Starlike and prestarlike hypergeometric functions,” SIAM Journal on Mathematical Analysis, vol. 15, no. 4, pp. 737–745, 1984. View at Publisher · View at Google Scholar
  6. A. Gangadharan, T. N. Shanmugam, and H. M. Srivastava, “Generalized hypergeometric functions associated with K-uniformly convex functions,” Computers and Mathematics with Applications, vol. 44, no. 12, pp. 1515–1526, 2002. View at Publisher · View at Google Scholar · View at Scopus
  7. Y. C. Kim and H. M. Srivastava, “Fractional integral and other linear operators associated with the Gaussian hypergeometric function,” Complex Variables. Theory and Application, vol. 34, no. 3, pp. 293–312, 1997. View at Publisher · View at Google Scholar
  8. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae. Series A I. Mathematica, vol. 9, pp. 3–25, 1984. View at Google Scholar
  9. W. Hengartner and G. Schober, “Univalent harmonic functions,” Transactions of the American Mathematical Society, vol. 299, no. 1, pp. 1–31, 1987. View at Publisher · View at Google Scholar
  10. J. M. Jahangiri and H. Silverman, “Meromorphic univalent harmonic functions with negative coefficients,” Bulletin of the Korean Mathematical Society, vol. 36, no. 4, pp. 763–770, 1999. View at Google Scholar
  11. H. Bostanci and M. Öztürk, “New classes of Salagean type meromorphic harmonic functions,” International Journal of Mathematics Sciences, vol. 2, no. 1, pp. 52–57, 2008. View at Google Scholar
  12. K. Al-Shaqsi and M. Darus, “On meromorphic harmonic functions with respect to k-symmetric points,” Journal of Inequalities and Applications, vol. 2008, Article ID 259205, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. G. Gasper and M. Rahman, Basic Hypergeometric Series, vol. 35 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1990, With a foreword by Richard Askey.
  14. H. Exton, q-hypergeometric functions and applications, Ellis Horwood Series: Mathematics and Its Applications, Ellis Horwood, Chichester, UK, 1983.
  15. H. A. Ghany, “q-derivative of basic hypergeometric series with respect to parameters,” International Journal of Mathematical Analysis, vol. 3, no. 33–36, pp. 1617–1632, 2009. View at Google Scholar
  16. A. Mohammed and M. Darus, “A generalized operator involving the q-hypergeometric function,” Matematicki Vesnik, vol. 65, no. 4, pp. 454–465, 2013. View at Google Scholar
  17. H. Aldweby and M. Darus, “Univalence of a new general integral operator associated with the q-hypergeometric function,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 769537, 5 pages, 2013. View at Google Scholar